# SDR IPXA2023021891105

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 72,714 hours, 14,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW REPORTS EMERGENCY LIGHT BATTERY 1 TO MESSAGE. ITEM DEFERRED PER MEL 33 50 01 DMP C/W PLACARD INSTALLED M803085 ASSIGNEDREPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01 OPS CHECK GOOD THI CLEARS DEF. M 803085
